Sur la vitesse d'explosion des points fixes paraboliques dans la famille quadratique
[About the speed of explosion of parabolic fixed points in the quadratic family]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1107-1112.

We define the asymptotic size of a parabolic fixed point, and link it to the speed of explosion into a cycle in some cases. For the fixed points of the quadratic family, we give a relation to the inner conformal radius of Siegel disks. Applications will be given in a further note.

Nous introduisons la notion de taille asymptotique d'un point fixe parabolique, et la relions à la vitesse d'explosion en un cycle dans certains cas. Pour les points fixes de la famille quadratique, nous donnons une relation avec le rayon conforme interne des disques de Siegel. Les applications apparaı̂tront dans une note ultérieure.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02395-6
Chéritat, Arnaud 1

1 Topologie et dynamique, Université Paris-Sud, bâtiment 425, 91405 Orsay cedex, France
@article{CRMATH_2002__334_12_1107_0,
     author = {Ch\'eritat, Arnaud},
     title = {Sur la vitesse d'explosion des points fixes paraboliques dans la famille quadratique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1107--1112},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02395-6},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02395-6/}
}
TY  - JOUR
AU  - Chéritat, Arnaud
TI  - Sur la vitesse d'explosion des points fixes paraboliques dans la famille quadratique
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1107
EP  - 1112
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02395-6/
DO  - 10.1016/S1631-073X(02)02395-6
LA  - fr
ID  - CRMATH_2002__334_12_1107_0
ER  - 
%0 Journal Article
%A Chéritat, Arnaud
%T Sur la vitesse d'explosion des points fixes paraboliques dans la famille quadratique
%J Comptes Rendus. Mathématique
%D 2002
%P 1107-1112
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02395-6/
%R 10.1016/S1631-073X(02)02395-6
%G fr
%F CRMATH_2002__334_12_1107_0
Chéritat, Arnaud. Sur la vitesse d'explosion des points fixes paraboliques dans la famille quadratique. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1107-1112. doi : 10.1016/S1631-073X(02)02395-6. http://www.numdam.org/articles/10.1016/S1631-073X(02)02395-6/

[1] A. Chéritat, Estimates on the speed of explosion of the parabolic fixed points of quadratic polynomials and applications, Prépublication de l'université Paris-Sud, 99-77, 1999

[2] A. Chéritat, Recherche d'ensembles de Julia de mesure de Lebesgue positive, Thèse, Université Paris-Sud, 2001

[3] A. Douady, J.H. Hubbard, Étude dynamique des polynômes complexes, Publ. Math. Orsay, 1984–1985

[4] Hubbard, J.H. Local connectivity of Julia sets and bifurcation loci: Three theorems of Yoccoz (Goldberg, L.R.; Milnor, J.; Phillips, A.V., eds.), Topological Methods in Modern Mathematics: A symposium in honor of John Milnor's sixtieth birthday, Publish or Perish, 1993

[5] H. Jellouli, Sur la densité intrinsèque pour la mesure de Lebesgue et quelques problèmes de dynamique holomorphe, Thèse, Université Paris-Sud, 1994

[6] Jellouli, H. Perturbation d'une fonction linéarisable (Lei, Tan, ed.), The Mandelbrot Set, Theme and Variations, London Math. Soc. Lecture Note Ser., 274, Cambridge University Press, 2000

[7] Jellouli, H. Indice holomorphe et multiplicateur (Lei, Tan, ed.), The Mandelbrot Set, Theme and Variations, London Math. Soc. Lecture Note Ser., 274, Cambridge University Press, 2000

[8] Yoccoz, J.C. Petits diviseurs en dimension 1, Astérisque, Volume 231 (1995)

Cited by Sources: